# SDR EIA2000224

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO DOOR AFT SUPPORT FRAME CRACKED AT LOCATIONS BETWEEN DOOR STOP NR 1 AND NR 2 AREA.  DEFECTIVE LOWER CORNER REPLACED.  REMAINING CRACK STOP DRILLED AND DOUBLER INSTALLED PER BOEING MSG EVR-HKG-00-00133H/00125F AND RS R52-36-34438.  (M)
